Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I was on mino for a veyr long time adn my skinwa s great. 2 weeks ago i decided to see if my new and imporved regmin works... im breaking out just as bad as before. God i hate anti-biotics.

Share this post


Link to post
Share on other sites

I FEEL YOU PAIN!!! I was on it for years - BEAUTIFUL results - but every time I tried to go off (I got the worst yeast infections on it) my skin started to flare up within one month. I went on accutane - lasted nine weeks until the effects scare me off it - and cleared almost immediately. I have been off for three weeks, and am just waiting for the little monsters to come back. I started Dan's regimen. So far so good, but who knows what'll happen. Good luck to you.

Share this post


Link to post
Share on other sites
Guest TylerD

I was on tetracycline and didnt do jack shit for me. Now Im on accutane and was doing great then my dosage got lowered to 20 mg and now im back to shit again. I feel you man.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×